# SDR AALA20150628002

- Difficulty date: June 27, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 93,125 hours, 14,818 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING GO AROUND UNABLE TO MOVE FLAP LEVER OUT OF 25 DEGREE DETENT AT 170 KTS.  LE SLAT MSG WHEN SELECTING FLAP 25.  PERFORMED TE FLAP SYS ADJUSTMENT TEST IAW AMM 27-51-00.  FLAP HANDLE POSITION TEST OPERATIONAL CHECK NORMAL IAW FIM 27-51-00 FLAP BINDING CHECK PROCEDURES. NO DISCREPANCIES FOUND.  FSEU BITE PROCEDURES SHOWED NO FAULTS IAW FIM 27-51-815-808. SYS CHECKED NORMAL.
